Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Strattera or Remeron - eye lid twitching?

Posted by molly green on July 4, 2005, at 14:55:23

In reply to Re: Strattera or Remeron - eye lid twitching?, posted by sadmom on November 13, 2003, at 8:32:40

I started strattera about 2 weeks ago and my eye recently started twitching too.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:molly green thread:133458
URL: http://www.dr-bob.org/babble/20050702/msgs/523352.html